Unfortunately, the answer is yes. Chemotherapy can cause toenails to curve and change colors (even black!) Some drugs used for chemotherapy can also cause damage to the nerves in the feet resulting in tingling, burning, pain or numbness in the feet. Carefully monitor nails for changes and if trimming becomes difficult or painful, seek the assistance of your podiatrist.
- Posted on 06/01/2020How Do Different Shoe Styles Affect My Feet?
- Posted on 11/29/2019Will You Join My Resolution & Take Better Care of Yourself?
- Posted on 11/06/2019Check out Our Top 10 List of “Foot Don’ts”
- Posted on 07/18/2019 Pregnancy causes changes throughout our whole body - feet included! Be sure to pamper them so they can carry you all the way to delivery.
- Posted on 05/19/2019 Learn how women's shoe choices affect their feet
- Posted on 05/14/2019 You've likely seen articles about how to get your feet "sandal ready." Now that the weather seems to be changing, our lifestyles and shoegear change and this can be for the better or worse.